Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hhhhhhhhhhnnnnnnnnnnn

Member
  • Posts

    2
  • Joined

  • Last visited

Reputation

1 Neutral

Recent Profile Visitors

168 profile views
  • Dan

  1. Old moisturizer- awesome! No issues. New ingredient moisturizer=terrible dermatitis (chemical burn like effects)

    Using this product for maybe 10 years, all good, no issues. This newly updated moisturizer causes terrible face burns and swelling. @Dan, please change the ingredients back. Seeing all the other reviews helped me narrow down what was causing my issues recently.
  2. The same thing happened to me, I have been using the products for probably 10 years (great results and no issues) and this new batch I got this past month has made my face burn and look sunburnt. It also made the area around my eyes itchy and swollen. Is there a way we can order the old mixture of of moisturizer? I now also have 2 large bottles of moisturizer I can’t use.
×